Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 71, NWS Los Angeles, CA

June 6, 2012

NWS Los Angeles, CA issued this small craft advisory at Jun 6, 2012, 2:36 AM PDT. It took effect at Jun 6, 2012, 3:00 AM PDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2012, 2:36 AM PDT (09:36 UTC)
In effect from
Jun 6, 2012, 3:00 AM PDT
Expired
Jun 7, 2012, 9:04 PM PDT
In force
42 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WHUS76 KLOX 060936
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
236 AM PDT WED JUN 6 2012

PZZ650-061700-
/O.EXP.KLOX.GL.W.0027.000000T0000Z-120606T1000Z/
/O.NEW.KLOX.SC.Y.0071.120606T1000Z-120607T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
236 AM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY.

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT BY
  THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. THE STRONGEST
  WINDS WILL OCCUR ACROSS WESTERN PORTIONS OF THE CHANNEL.

* SEAS...SEAS BETWEEN 5 AND 7 FEET WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-061045-
/O.EXP.KLOX.SC.Y.0070.000000T0000Z-120606T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
236 AM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

WIDESPREAD ADVISORY LEVEL WINDS ARE NOT EXPECTED. 

$$

PZZ670-673-061700-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
236 AM PDT WED JUN 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
  WILL CONTINUE THROUGH TONIGHT. 

* SEAS...SEAS WILL REMAIN BETWEEN 9 AND 12 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-061700-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
236 AM PDT WED JUN 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
  WILL CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR
  NORTHWEST OF SAN NICOLAS ISLAND. 

* SEAS...SEAS WILL REMAIN BETWEEN 9 AND 12 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

RAT
7 follow-up statements
906 
WHUS76 KLOX 061519
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
819 AM PDT WED JUN 6 2012

PZZ670-673-062330-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
819 AM PDT WED JUN 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS 
  WILL CONTINUE THROUGH TONIGHT.

* SEAS...9 TO 12 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-062330-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
819 AM PDT WED JUN 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS 
  WILL CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR 
  NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...7 TO 11 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-062330-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
819 AM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  BY THIS AFTERNOON...AND CONTINUE THROUGH LATE TONIGHT. GUSTS TO
  30 KNOTS...AND LOCALLY UP TO 35 KNOTS...WILL AFFECT THE FAR WEST
  PORTION OF THE CHANNEL.

* SEAS...5 TO 7 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
238 
WHUS76 KLOX 062122
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
222 PM PDT WED JUN 6 2012

PZZ670-673-070530-
/O.EXT.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
222 PM PDT WED JUN 6 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
  WILL CONTINUE THROUGH TONIGHT. WINDS WILL DIMINISH BRIEFLY
  THURSDAY MORNING BEFORE INCREASING AGAIN THURSDAY AFTERNOON AND
  EVENING. 

* SEAS...STEEP COMBINED SEAS 7 TO 12 FEET WILL CONTINUE THROUGH
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-070530-
/O.EXT.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
222 PM PDT WED JUN 6 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40
  KNOTS WILL CONTINUE THROUGH THURSDAY NIGHT. THE STRONGEST WINDS
  WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...STEEP COMBINED SEAS 8 TO 13 FEET WILL CONTINUE THROUGH
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-070530-
/O.EXA.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
222 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY.

* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS WILL AFFECT THE WESTERN PORTION OF THE WATERS THROUGH
  LATE TONIGHT. ACROSS THE INNER PORTION OF THE WATERS...SE
  WINDS WILL DEVELOP EARLY THURSDAY MORNING. 

* SEAS...STEEP COMBINED SEAS 4 TO 6 FEET WILL CONTINUE THROUGH
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-070530-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
222 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE
  THROUGH LATE TONIGHT. GUSTS TO 30 KNOTS...AND LOCALLY UP TO 35
  KNOTS...WILL AFFECT THE FAR WEST PORTION OF THE CHANNEL.

* SEAS...SHORT PERIOD COMBINED SEAS 5 TO 7 FEET WILL CONTINUE
  THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
061 
WHUS76 KLOX 070410
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
910 PM PDT WED JUN 6 2012

PZZ655-070515-
/O.CAN.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
910 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.


$$

PZZ670-673-071215-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
910 PM PDT WED JUN 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
  WILL CONTINUE THROUGH TONIGHT. WINDS WILL DIMINISH BRIEFLY
  THURSDAY MORNING BEFORE INCREASING AGAIN THURSDAY AFTERNOON AND
  EVENING.

* SEAS...8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-071215-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120608T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
910 PM PDT WED JUN 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 
  KNOTS WILL CONTINUE THROUGH THURSDAY NIGHT. THE STRONGEST 
  WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-071000-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-120607T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
910 PM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30
  KNOTS WIL CONTINUE TONIGHT...STRONGEST ACROSS WESTERN PORTIONS OF THE
  CHANNEL.

* SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
621 
WHUS76 KLOX 070945
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
245 AM PDT THU JUN 7 2012

PZZ670-673-071745-
/O.EXT.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
245 AM PDT THU JUN 7 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
  WILL CONTINUE THROUGH LATE SATURDAY NIGHT.

* SEAS...STEEP COMBINED SEAS OF 8 TO 12 FEET WILL CONTINUE THROUGH LATE
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-071745-
/O.EXT.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
245 AM PDT THU JUN 7 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40
  KNOTS WILL CONTINUE THROUGH LATE SATURDAY NIGHT. WINDS WILL BE
  STRONGEST NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...STEEP COMBINED SEAS OF 9 TO 13 FEET WILL CONTINUE THROUGH
  LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-071745-
/O.EXT.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
245 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT...STRONGEST
  ACROSS WESTERN PORTIONS OF THE CHANNEL.

* SEAS...STEEP COMBINED SEAS OF 6 TO 9 FEET WILL CONTINUE THROUGH
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
817 
WHUS76 KLOX 071544
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
844 AM PDT THU JUN 7 2012

PZZ670-673-072230-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
844 AM PDT THU JUN 7 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS 
  WILL CONTINUE THROUGH LATE SATURDAY NIGHT.

* SEAS...9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-072230-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
844 AM PDT THU JUN 7 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 
  KNOTS WILL CONTINUE THROUGH LATE SATURDAY NIGHT. WINDS WILL BE 
  STRONGEST NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-072230-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
844 AM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL 
  GUSTS TO 30 KNOTS WILL CONTINUE THROUGH LATE TONIGHT...
  STRONGEST ACROSS WESTERN PORTIONS OF THE CHANNEL.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
204 
WHUS76 KLOX 072125
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
225 PM PDT THU JUN 7 2012

PZZ670-673-080430-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
225 PM PDT THU JUN 7 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-080430-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
225 PM PDT THU JUN 7 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. STRONGEST
  WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-080430-
/O.CON.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
225 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. STRONGEST
  WINDS WILL OCCUR IN THE WEST PORTION.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
094 
WHUS76 KLOX 080404
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
904 PM PDT THU JUN 7 2012

PZZ650-080515-
/O.CAN.KLOX.SC.Y.0071.000000T0000Z-120608T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
904 PM PDT THU JUN 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS.

$$

PZZ670-673-081215-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
904 PM PDT THU JUN 7 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT AT TIMES
  THROUGH SATURDAY NIGHT.

* SEAS...8 TO 10 FEET TONIGHT...BUILDING TO 10 TO 13 FEET ON
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-081215-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
904 PM PDT THU JUN 7 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. 
  STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...7 TO 10 FEET TONIGHT WILL BUILD TO 10 TO 13 FEET ON
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 8:19 PM PDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jun 5, 8:19 PM PDT, 6 hours 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
819 PM PDT TUE JUN 5 2012

.SYNOPSIS...

A DEVELOPING OFFSHORE FLOW PATTERN WILL BRING WARMER AND DRIER
CONDITIONS THROUGH THURSDAY AND GUSTY WINDS...ESPECIALLY THROUGH
AND BELOW PASSES AND CANYONS THROUGH THURSDAY. A COOLING TREND
WILL OCCUR FROM FRIDAY INTO NEXT WEEK AS ONSHORE FLOW
REESTABLISHES AND NIGHTLY CLOUDS AND FOG RETURN.

&&

.UPDATE...

A TIGHTENING NORTHERLY GRADIENT CONTINUES TO DEVELOP THIS EVENING
AS SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO NORTHERN
CALIFORNIA. THE LATEST MODEL GUIDANCE IS ARRIVING THIS EVENING AND
SOME CONCERN EXISTS FOR SLIGHTLY STRONGER WINDS ACROSS THE SANTA
MONICA RANGE TONIGHT AS THE GRADIENT STRENGTHENS. NAM BUFR TIME
HEIGHT SECTIONS FOR KVNY...KBUR AND KLAX INDICATE WINDS IN EXCESS
OF 40 KNOTS AT 1500 FEET AND 950 MB WINDS AROUND 45 KNOTS ON THE
LOCAL 4-KM WRF OVER THE SANTA MONICA RANGE. WINDS GUSTS WILL BE
INCREASED ACROSS THE AREA...WITH A LOCAL MENTION OF DAMAGING WIND
GUSTS. THE MAIN STATION OF CONCERN WILL BE THE MALIBU HILLS AREA
AS THE WIND ACCELERATE DOWN THE SOUTHERN SLOPES OF THE SANTA
MONICAS. A HIGH WIND WARNING MAY BE ISSUED LATER SHOULD MORE DATA
ARRIVE MORE FAVORABLE FOR UPGRADING.

THE GRADIENT SHOULD RELAX BETWEEN WEDNESDAY NIGHT AND THURSDAY
MORNING AND THE WINDS GRADUALLY WEAKEN AS THE UPPER-LEVEL RIDGE
AXIS MOVES CLOSER TO THE AREA. THURSDAY COULD END UP BEING THE
WARMEST DAY OF THE WEEK...DESPITE A COOLING TREND IN THE CURRENT
PACKAGE. WITH AN OFFSHORE GRADIENT DECLINING AND THE WIND
LIGHTENING...IT WOULD MAKE SENSE FOR THURSDAY TO END UP BEING THE
WARMEST DAY OF THE WEEK...ESPECIALLY FOR THE VALLEY LOCATIONS.
1000-500 MB THICKNESS IN THE GFS AND NAM-WRF SOLUTIONS CLIMB
BETWEEN WEDNESDAY AND THURSDAY...WHICH FALLS INLINE WITH WARMING
THURSDAY. THE NEXT SHIFT WILL BE BRIEFED ACCORDINGLY.

&&

.PREV DISCUSSION...

SHORT TERM...BY WEDNESDAY MORNING THE LAX-DAG GRADIENT IS
EXPECTED TO BE BELOW ZERO, THOUGH HOW MUCH BELOW IS STILL SOMEWHAT
IN QUESTION AND WILL HAVE A FAIRLY SIGNIFICANT IMPACT ON COASTAL
TEMPERATURES. THE NAM SO FAR HAS NOT BEEN DOING A GREAT JOB WITH
THE EASTERLY GRADIENTS. THIS MORNING IT WAS A FULL 4 MB TOO WEAK
WITH THE 12Z LAX-DAG GRADIENT AND IT'S STILL ABOUT 2 MB TOO WEAK
THIS AFTERNOON. THE 12Z RUN DID BACK OFF A TAD ON THE OFFSHORE
FORECAST FOR WEDNESDAY BUT IT'S STILL MORE THAN 3 MB. FOR JUNE
THAT IS ALMOST UNPRECEDENTED AND I'M STILL VERY SKEPTICAL THAT
WE'LL SEE THAT MUCH OFFSHORE GRADIENT. NOT SURPRISINGLY THE NAM IS
CONSIDERABLY WARMER WITH TEMPERATURES WEDNESDAY FOR LA/VTU COAST
AND VALLEYS, BUT ESPECIALLY THE COAST AND CURRENT FORECAST LEANS
HEAVILY THAT WAY. BUT CONFIDENCE NOT SUPER HIGH THAT THE COAST
WILL SEE THAT MUCH WARMING. ELSEWHERE, THOUGH, MOST AREAS SHOULD
SEE A GOOD 10 DEGREES OF WARMING OVER TODAY, WITH WINDS DECREASING
BY LATE MORNING.

A BANNER DAY EXPECTED THURSDAY UNDER CLEAR SKIES AND HIGHS ON
AVERAGE 5-10 DEGREES ABOVE NORMAL. GRADIENTS DO TREND ONSHORE BY
AFTERNOON, POSSIBLY RESULTING IN A SLIGHT COOLING TREND FOR THE
BEACHES OR PERHAPS JUST AN EARLIER SPIKE. BUT INLAND AREAS SHOULD BE
AT LEAST AS WARM IF NOT A FEW DEGREES WARMER THAN WED.

BY FRIDAY STRONG ONSHORE TRENDS WILL DEVELOP AS A TROF MOVES INTO
THE PAC NW. WE SHOULD SEE SOME MARINE LYR RETURNING TO THE COAST AND
HIGHS FALLING 5-10 DEGREES FOR COAST/VALLEYS.

LONG TERM...FURTHER COOLING WITH A DEEPER MARINE LYR FOR
SATURDAY, THEN LEVELING OFF OR SLIGHT WARMING THROUGH EARLY NEXT
WEEK AS THE TROF LIFTS OUT. PRETTY TYPICAL JUNE CONDITIONS WITH
NIGHT/MORNING LOW CLOUDS AND FOG CLEARING TO THE BEACHES AND NEAR
NORMAL TEMPERATURES.

&&

.AVIATION...06/0051Z.

VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD AT ALL
TERMINALS...EXCEPT FOR A 30 PERCENT CHANCE OF MVFR CONDITIONS IN
BLOWING DUST AT DESERT TERMINALS. PERIODS OF MODERATE TO STRONG
LOW-LEVEL WIND SHEAR AND TURBULENCE IS LIKELY AT TERMINALS SOUTH OF
POINT CONCEPTION BETWEEN 02Z AND 10Z TONIGHT. THERE IS A CHANCE OF
MODERATE LOW-LEVEL WIND SHEAR AND TURBULENCE AT TERMINALS NORTH OF
POINT CONCEPTION.

KLAX AND KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD.
PERIODS OF LOW-LEVEL WIND SHEAR AND TURBULENCE WILL DEVELOP BETWEEN
02Z AND 04Z...AND CONTINUE THROUGH AT LEAST 08Z TONIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY. (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...HALL/WOFFORD
AVIATION...HALL
SYNOPSIS...SETO/HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 5, 6:06 PM PDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
606 PM PDT TUE JUN 5 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-061300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
606 PM PDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

STRONG WINDS WILL CREATE ALL MANOR OF HAZARDS TODAY AND TONIGHT.
GALE FORCE WINDS WILL CREATE OCEAN HAZARDS FOR MARINERS ON THE OUTER
WATERS. WIND GUSTS TO 45 MPH ARE EXPECTED IN SOUTHERN SANTA BARBARA
COUNTY...THE I-5 CORRIDOR...THIS MORNING AND MOST OF THE AFTERNOON
THE WIND GUSTS WILL THEN INCREASE LATE IN THE AFTERNOON TO 60 MPH
AND LAST OVERNIGHT. WEST WINDS GUSTS FROM 35 TO 45 MPH WILL AFFECT
THE CENTRAL COAST THIS AFTERNOON AND EVENING. THE WESTERN PORTION OF
THE ANTELOPE VALLEY WILL SEE WESTERLY WIND GUSTS FROM 40 TO 50 MPH
TODAY AND THIS EVENING. THE STRONG WIND GUSTS WILL PRODUCE SOME
AREAS OF BLOWING DUST AS WELL. LATE THIS AFTERNOON A SURGE OF NORTH
WINDS WILL WORK THEIR WAY THROUGH THE VALLEYS OF L.A. AND VENTURA
COUNTY AND WILL EVEN AFFECT THE MALIBU COAST. THESE NORTH WINDS WILL
LAST THROUGH THE NIGHT. DANGEROUS RIP CURRENTS WILL PLAGUE ALL LOCAL
BEACHES.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

GALE FORCE WINDS WILL CREATE OCEAN HAZARDS FOR MARINERS ON THE OUTER
WATERS THROUGH WEDNESDAY NIGHT. STRONG NORTH WINDS WILL AFFECT THE
SANTA BARBARA...VENTURA AND LOS ANGELES MOUNTAINS...THE VALLEYS OF
LOW ANGELES AND VENTURA COUNTIES EXCEPT THE SAN GABRIEL...AND THE
SANTA BARBARA SOUTH COAST THROUGH WEDNESDAY MORNING.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:51 PM PDTHigh Surf AdvisoryLOX14 hr
Jun 5, 8:12 PM PDTWind AdvisoryLOX55 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.